A 34-year-old member asked:
Disclaimer

when after taking a medicine would an allergic reaction occur?

1 doctor answer
Dr. Tracy Sinha
52 years experience Allergy and Immunology
Varies: Mostly with in 2 hours.
Answered on Apr 6, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 40-year-old member asked:
Dr. Gary Steven
29 years experience Pediatric Allergy and Asthma
Varies: If severely allergic, symptoms such as itching, hives, or wheezing can start immediately, or may develop 30 minutes to 4 hours after taking it. Milder ... Read More
5
5 thanks
A 38-year-old female asked:
Dr. Sandra Eleczko
35 years experience Dentistry
Allergic reaction : You need to be careful with allergic reactions. With allergies they can be itching, red blotches or hives. Severe allergic reactions can make it har ... Read More
A 46-year-old member asked:
Dr. Arnold Beresh
40 years experience Podiatry
See below: Most reactions start from the 1st to 4th dose of a medicine.
A 35-year-old member asked:
Dr. Ankush Bansal
16 years experience Internal Medicine
Any: Any drug can cause an allergic reaction.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month